# SDR AALA961889

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: H, J
- Precautionary procedure: H

## Discrepancy

BRU - FLT 0088 - RIGHT GENERATOR DRIVE EICAS MESSAGE WITH ASSOCIATED RT GEN OFF LIGHT.  REPLACED SCAVENGE FILTER (SMALL CHIPS FROM NORMAL WEAR).  LOW OIL PRESSURE+UNDERFREQ TRIP+IDG/PMG WIRING ON BPCU BIT.  IDG REMAINS DISCONNECTED.  IDG SERVICED.  APU SERVICED.  ETOPS LESS THAN 120 MINS ALLOWED.  MIC SHEET ENTERED.  REMOVED AND REPLACED ENG DRIVEN GENERATOR.  SYSTEM LEAK CHECKED AND OPERATIONALLY CHECKED DURING ENG RUN AND FULL LOAD.  SYSTEM OPS CKD NORMAL.  CLEARED MEL.  REF:  24-01 AUTH 12-443DC-B.  CLEARED MIC.  (X)
